en
Scientific article
English

Absorption spectra of several metal complexes revisited by the time-dependent density-functional theory-response theory formalism

Published inThe journal of physical chemistry. A, vol. 105, no. 5, p. 885-894
Publication date2001
Abstract
Research group
Citation (ISO format)
BOULET, P. et al. Absorption spectra of several metal complexes revisited by the time-dependent density-functional theory-response theory formalism. In: The journal of physical chemistry. A, 2001, vol. 105, n° 5, p. 885–894. doi: 10.1021/jp003041q
Identifiers
ISSN of the journal1089-5639
584views
0downloads

Technical informations

Creation10/02/2009 3:19:32 PM
First validation10/02/2009 3:19:32 PM
Update time03/14/2023 3:15:53 PM
Status update03/14/2023 3:15:53 PM
Last indexation01/15/2024 7:04:47 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack